Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Night sweats during PEP
Oct 20, 2004

I am curretly taking a pep regimine of kaletra and truvada. I am in my third week of the treatment. The last two nights i have experianced night sweats. I am curious if this could be caused by the drug combo that for the last two nights i ahve taken immediatly before i layed down to sleep. Do you think this could be drug side effects or avs. Thanks

Response from Dr. Henry

Odd pertubations/fluctuations in temperature can rarely be seen while initiating or taking HIV meds even in the absence of HIV infection. Generally patients report mild changes that resolve with longer time or when the medications are stopped. KH



Previous
Muscle Atrophy
Next
elevated prolactin level

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement